Alert archive / Vermont / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 3, NWS Burlington, VT

May 27, 2014Rutland County, Windsor County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at May 27, 2014, 4:58 PM EDT for Rutland County, Windsor County, Vermont. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2014, 4:58 PM EDT (20:58 UTC)
Expired
May 27, 2014, 6:00 PM EDT
In force
62 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Rutland County, VT, Windsor County, VT

The radar

The Burlington radar (KCXX), 128 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 5:06 PM EDTHAIL 11 Wnw North Shrewsbury, VT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1724 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WUUS51 KBTV 272058
SVRBTV
VTC021-027-272200-
/O.NEW.KBTV.SV.W.0003.140527T2058Z-140527T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
458 PM EDT TUE MAY 27 2014

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WINDSOR COUNTY IN SOUTHERN VERMONT...
  EASTERN RUTLAND COUNTY IN SOUTHERN VERMONT...

* UNTIL 600 PM EDT.

* AT 456 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR NORTH
  CLARENDON...MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  MT. HOLLY...WEST BRIDGEWATER...TYSON...PLYMOUTH...LUDLOW...SOUTH
  WOODSTOCK...READING...CAVENDISH...WILGUS STATE PARK...
  PERKINSVILLE...

THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY
LIGHTNING AND TORRENTIAL RAIN.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR
SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS SEVERE
THUNDERSTORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL
DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.

&&

LAT...LON 4329 7282 4330 7284 4330 7296 4329 7299
      4355 7313 4371 7290 4353 7239 4351 7239
      4350 7237 4342 7239 4328 7248 4326 7282
TIME...MOT...LOC 2058Z 300DEG 24KT 4357 7289

$$
3 follow-up statements
138 
WWUS51 KBTV 272123
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
523 PM EDT TUE MAY 27 2014

VTC021-027-272200-
/O.CON.KBTV.SV.W.0003.000000T0000Z-140527T2200Z/
WINDSOR VT-RUTLAND VT-
523 PM EDT TUE MAY 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN RUTLAND AND SOUTHERN WINDSOR COUNTIES...

AT 522 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR LUDLOW...
MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  GASSETTS...PROCTORSVILLE...NORTH SPRINGFIELD...PERKINSVILLE...

THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING AND TORRENTIAL RAIN.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR BY
SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4329 7282 4330 7284 4330 7296 4332 7299
      4346 7308 4355 7313 4371 7290 4353 7239
      4351 7239 4350 7237 4342 7239 4328 7248
      4326 7282
TIME...MOT...LOC 2123Z 312DEG 31KT 4338 7270

$$
997 
WWUS51 KBTV 272140
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
540 PM EDT TUE MAY 27 2014

VTC021-027-272200-
/O.CON.KBTV.SV.W.0003.000000T0000Z-140527T2200Z/
WINDSOR VT-RUTLAND VT-
540 PM EDT TUE MAY 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN RUTLAND AND SOUTHERN WINDSOR COUNTIES...

AT 537 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR MT. HOLLY...
MOVING SOUTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  BALTIMORE...CAVENDISH...NORTH SPRINGFIELD...PERKINSVILLE...

THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING AND TORRENTIAL RAIN.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR BY
SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4329 7282 4330 7284 4330 7296 4332 7299
      4346 7308 4349 7303 4367 7278 4353 7239
      4351 7239 4350 7237 4342 7239 4328 7248
      4326 7282
TIME...MOT...LOC 2140Z 308DEG 40KT 4345 7273

$$
514 
WWUS51 KBTV 272158
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
558 PM EDT TUE MAY 27 2014

VTC021-027-272208-
/O.EXP.KBTV.SV.W.0003.000000T0000Z-140527T2200Z/
WINDSOR VT-RUTLAND VT-
558 PM EDT TUE MAY 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUTLAND AND
SOUTHERN WINDSOR COUNTIES WILL EXPIRE AT 600 PM EDT...

THE THREAT OF DAMAGING WIND AND HAIL HAS DIMINISHED. THEREFORE THE
NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING
TO EXPIRE.

HOWEVER...THUNDERSTORMS WITH SMALL HAIL...BRIEF GUSTY WIND...HEAVY
DOWNPOURS...AND DEADLY LIGHTNING REMAIN POSSIBLE.

STAY AWAY FROM WINDOWS AND DOORS DURING THUNDERSTORMS. REMAIN IN SAFE
SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF THUNDER.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING...8 0 2 8 6 3 4 2 7 9...OR BY
SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

LAT...LON 4329 7282 4330 7284 4330 7296 4332 7299
      4346 7308 4349 7303 4367 7278 4353 7239
      4351 7239 4350 7237 4342 7239 4328 7248
      4326 7282
TIME...MOT...LOC 2158Z 344DEG 16KT 4334 7280

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:59 PM EDT, 59 minutes earlier.

Area forecast discussion, May 27, 3:59 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
359 PM EDT TUE MAY 27 2014

.SYNOPSIS...
STRONG THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF NORTHERN NEW
YORK AND THE CENTRAL AND SOUTHERN SECTIONS OF VERMONT THROUGH THE
EVENING HOURS WITH GUSTY WINDS...SMALL HAIL...AND HEAVY DOWNPOURS
POSSIBLE. A FRONT THAT IS ENHANCING THE THUNDERSTORM POTENTIAL
WILL FINALLY MOVE OUT OF THE AREA EARLY WEDNESDAY AND PRECIPITATION
WILL COME TO AN END DURING THE MORNING HOURS. PLENTY OF CLOUDS AND
NOTICEABLY COOLER AIR WILL EXIST WITH HIGHS GENERALLY IN THE 60S.
DRY WEATHER WILL CONTINUE IN THURSDAY WITH TEMPERATURES GETTING
BACK TO SEASONAL NORMALS.

&&

.NEAR TERM /UNTIL 8 AM WEDNESDAY MORNING/...
AS OF 358 PM EDT TUESDAY...SUFFICIENT INSTABILITY HAS DEVELOPED
SOUTH OF A WAVY BOUNDARY THAT EXISTS ACROSS THE FAR NORTHERN
PORTIONS OF NEW YORK AND VERMONT. THIS AXIS EXTENDS ACROSS THE
SOUTHERN SAINT LAWRENCE VALLEY SOUTHEAST ACROSS THE NORTHERN
ADIRONDACKS AND INTO SOUTH CENTRAL VERMONT. DEEP LAYER SHEAR
EXISTS OVER THIS AREA...WHICH IS NOT AS STRONG AS YESTERDAY. THUS
LOOKING FOR STRONG TO POSSIBLY SEVERE STORMS ACROSS THIS AREA
THROUGH THE EVENING HOURS. CONVECTION WILL WEAKEN A BIT AFTER
SUNSET AS INSTABILITY WEAKENS.

&&

.SHORT TERM /8 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 358 PM EDT TUESDAY...FRONT PUSHES SOUTH OF THE AREA EARLY
WEDNESDAY AS SHORTWAVE TROUGH MOVES THROUGH THE BASE OF THE UPPER
TROUGH TO OUR EAST. THIS WILL HELP KEEP SOME SHOWERS GOING IN THE
MORNING BEFORE COMING TO AN END DURING THE AFTERNOON. NOTICEABLY
COOLER AIR WILL MOVE IN WITH HIGHS ONLY IN THE 60S. DRY WEATHER IS
EXPECTED TO CONTINUE WEDNESDAY NIGHT INTO THURSDAY WITH
TEMPERATURES REBOUNDING ON THURSDAY INTO THE MID 60S TO LOWER 70S.
ANOTHER SHORTWAVE TROUGH DROPS INTO THE AREA LATER THURSDAY NIGHT
TO BRING ANOTHER CHANCE OF SHOWERS TO THE REGION...MAINLY AFTER
MIDNIGHT.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 358 PM EDT TUESDAY...SHORTWAVE TROUGH MOVES ACROSS THE AREA
ON FRIDAY FOR A CONTINUED CHANCE OF SHOWERS FRIDAY INTO FRIDAY
NIGHT WITH A REINFORCED NORTHERLY FLOW ON SATURDAY FOR
TEMPERATURES AT OR SLIGHTLY BELOW SEASONAL NORMALS...BUT DRIER
WEATHER RETURNING. A WARMING TREND TAKES PLACE FOR THE LATTER HALF
OF THE WEEKEND INTO EARLY NEXT WEEK BEFORE A TROUGH MOVES IN AND
ANOTHER CHANCE OF SHOWERS EARLY NEXT WEEK.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THROUGH 18Z WEDNESDAY...STILL MONITORING THE THREAT FOR TSRA
ACROSS THE REGION THIS AFTERNOON WITH THE BEST CHANCES ALONG A
LINE FROM KMSS-KBTV-KVSF SOUTHWARD. NORTHWARD...COOLER AIR ALONG
WITH MORE PERSISTENT CLOUD COVER SHOULD KEEP ONLY CHANCES FOR
SHRA. FOR FLIGHT CONDITIONS...MAINLY VFR IS EXPECTED THROUGH 00Z
THOUGH BRIEF PERIODS OF IFR/MVFR ARE LIKELY IF ANY TSRA HIT A
TERMINAL. OTHERWISE...AFTER 00Z SOUTHEAST FLOW WILL BRING ABUNDANT
LOW-LEVEL MOISTURE INTO THE REGION WITH WIDESPREAD MVFR CIGS
DEVELOPING. LOCALLY AT KMPV/KSLK/KMSS CIGS WILL LOWER TO IFR AND
POSSIBLY AT KPBG AS WELL. STRONGER SOUTHEAST FLOW AT KRUT WILL
KEEP CIGS MVFR THOUGH SOME BRIEF PERIODS OF IFR ARE POSSIBLE 06-12Z.
FOR VSBY AFTER 00Z...ALL SITES EXCEPT KSLK SHOULD BE VFR AS WINDS
JUST OFF THE DECK REMAIN STRONG ENOUGH TO INHIBIT FOG. LIGHTER
FLOW AT KSLK WILL ALLOW FOR SOME IFR VSBY THROUGH 12-14Z WEDS.
AFTER 12Z WEDS...ALL SITES WILL SEE SLOW IMPROVING CONDITIONS.

OUTLOOK 18Z WEDNESDAY THROUGH SUNDAY...

18Z WED THRU 00Z FRI...VFR UNDER SURFACE HIGH PRESSURE.

00Z FRI THRU 12Z SAT...VFR WITH PERIODS OF MVFR IN SHOWER AS AN
UPPER LEVEL TROUGH SWINGS THROUGH THE REGION.

12Z SAT THRU 00Z MON...VFR UNDER SURFACE HIGH PRESSURE.

&&

.MARINE...
A LAKE THUNDERSTORM ADVISORY REMAINS IN EFFECT THROUGH THE EVENING HOURS.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...EVENSON
NEAR TERM...EVENSON
SHORT TERM...EVENSON
LONG TERM...EVENSON
AVIATION...LAHIFF
MARINE...EVENSON
Hazardous weather outlook, May 27, 4:05 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
405 PM EDT TUE MAY 27 2014

NYZ026>028-031-VTZ001>004-006>008-010-012-016-282015-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
WESTERN CLINTON-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-LAMOILLE-
CALEDONIA-WASHINGTON-ORANGE-WINDSOR-EASTERN FRANKLIN-
405 PM EDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ029-030-034-035-087-VTZ005-009-011-017>019-282015-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN ESSEX-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN CHITTENDEN-
WESTERN ADDISON-WESTERN RUTLAND-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
405 PM EDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE THREAT FOR STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL
CONTINUE THROUGH THE EVENING HOURS WITH STRONG GUSTY
WINDS...HAIL...AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 27, 4:45 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
445 PM EDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             2 SE PITTSFORD          43.68N  73.00W
05/27/2014  E1.25 INCH       RUTLAND            VT   TRAINED SPOTTER

&&

EVENT NUMBER BTV1400071

MUCCILLI
Local storm report, May 27, 4:47 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
447 PM EDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             2 E PROCTOR             43.66N  72.99W
05/27/2014  E1.75 INCH       RUTLAND            VT   AMATEUR RADIO

            GOLF BALL SIZED HAIL CEDAR AVENUE

&&

EVENT NUMBER BTV1400072

MUCCILLI
Local storm report, May 27, 4:48 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
448 PM EDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             PROCTOR                 43.66N  73.04W
05/27/2014  E1.75 INCH       RUTLAND            VT   PUBLIC

&&

EVENT NUMBER BTV1400073

MUCCILLI
Local storm report, May 27, 4:49 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
449 PM EDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             WEST ADDISON            44.08N  73.39W
05/27/2014  E0.50 INCH       ADDISON            VT   PUBLIC

0330 PM     HAIL             2 E CHIMNEY POINT       44.04N  73.37W
05/27/2014  E1.25 INCH       ESSEX              NY   PUBLIC

            TREES DOWN AND HALF DOLLAR SIZED HAIL

0342 PM     TSTM WND DMG     1 NNE BRIDPORT          44.00N  73.31W
05/27/2014                   ADDISON            VT   PUBLIC

            NUMEROUS TREES DOWN ALONG ROUTE 22A IN BRIDPORT

0342 PM     HAIL             1 W BRIDPORT            43.99N  73.33W
05/27/2014  E1.75 INCH       ADDISON            VT   PUBLIC

            GOLF BALL SIZED HAIL

0348 PM     TSTM WND DMG     1 N CORNWALL            43.98N  73.20W
05/27/2014                   ADDISON            VT   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ALONG ROUTE 30 IN CORNWALL

0354 PM     TSTM WND DMG     3 SE WHITING            43.83N  73.17W
05/27/2014                   RUTLAND            VT   PUBLIC

            TREES DOWN IN SUDBURY

0412 PM     TSTM WND DMG     BRANDON                 43.80N  73.09W
05/27/2014                   RUTLAND            VT   PUBLIC

            TREES DOWN

0412 PM     HAIL             BRANDON                 43.80N  73.09W
05/27/2014  E0.88 INCH       RUTLAND            VT   PUBLIC

            NICKEL SIZED HAIL

0418 PM     TSTM WND DMG     FOREST DALE             43.83N  73.05W
05/27/2014                   RUTLAND            VT   PUBLIC

            TREES DOWN

0430 PM     HAIL             2 SE PITTSFORD          43.68N  73.00W
05/27/2014  E1.25 INCH       RUTLAND            VT   TRAINED SPOTTER

0436 PM     HAIL             PROCTOR                 43.66N  73.04W
05/27/2014  E1.75 INCH       RUTLAND            VT   PUBLIC

0438 PM     HAIL             PITTSFORD               43.71N  73.03W
05/27/2014  E1.00 INCH       RUTLAND            VT   PUBLIC

0440 PM     HAIL             2 E PROCTOR             43.66N  72.99W
05/27/2014  E1.75 INCH       RUTLAND            VT   AMATEUR RADIO

            GOLF BALL SIZED HAIL CEDAR AVENUE

&&

EVENT NUMBER BTV1400062 BTV1400063 BTV1400064 BTV1400067 BTV1400065
BTV1400066 BTV1400068 BTV1400069 BTV1400070 BTV1400071 BTV1400073
BTV1400074 BTV1400072

MUCCILLI
Local storm report, May 27, 4:51 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
451 PM EDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             CENTER RUTLAND          43.60N  73.01W
05/27/2014  E1.75 INCH       RUTLAND            VT   PUBLIC

&&

EVENT NUMBER BTV1400075

MUCCILLI
Local storm report, May 27, 4:54 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
454 PM EDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             RUTLAND                 43.61N  72.98W
05/27/2014  E1.75 INCH       RUTLAND            VT   PUBLIC

&&

EVENT NUMBER BTV1400076

MUCCILLI

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:08 PM EDTSpecial Weather StatementBTVAddison67 min
May 27, 3:26 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland64 min
May 27, 3:45 PM EDTTornado WarningBTVAddison, Rutland30 min
May 27, 4:05 PM EDTSpecial Weather StatementBTVWashington55 min
May 27, 4:11 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland, Windsor64 min
May 27, 4:28 PM EDTTornado WarningBTVRutland, Windsor32 min
May 27, 5:43 PM EDTSpecial Weather StatementBTVRutland32 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.